Coping With Epilepsy Matthew's Friends
Free Advertisement
 

Go Back   Epilepsy Forum > Peer Support > The Kitchen



Reply
 
LinkBack Thread Tools
  #201  
Old 10-27-2011, 12:41 PM
Eve Eve is offline
Weaving the Community Fabric
 
Join Date: Jan 2009
Location: Eastern US
Posts: 286
Thanks: 56
Thanked 30 Times in 29 Posts

Red face


I would rather a Gynecologist prescribe me the pill or hormones than a regular doctor. I have always found that other docs don't seem to understand female issues. My gynecologists is always a big help in many areas. He understands hormone issues and has even dealt with women with epilepsy and you're right certain health issues tend to get worst at a certain time of the month.

But being you are not certain with what you have..........that's an issue that needs to be resolved because they can not treat you until they have a correct diagnosis on you. Going to the regular MD and the Gynecologist is helpful. The gynecologist can run special tests to check your hormones and he or she may be able to make recommendations to the Neurologist as far as your medicine if he thinks its a hormonal or seizure problem or both.

Btw right now I got my hair up cause I can t do anything with it down and those B vitamins never helped my hair but I still take them to help alleviate the stressful side effects of taking Keppra. And no I have never tried the fish oil. All I take now is B Vitamins 100 Stress complex, Chelated Magnesium, Calcium and Vitamin D3 and the good news is that these have all been ok d by the doctors.

My keppra dosage was reduced from 1500 to 1000 and I feel a little less stressed.
Reply With Quote
  #202  
Old 10-27-2011, 12:50 PM
Esteemed Pillar of the Community
 
Join Date: Aug 2011
Posts: 622
Thanks: 61
Thanked 37 Times in 36 Posts
Im on the lowest possible dosage and i feel no different. I am just so tired all the time no matter how much sleep i get or dont get. Ive put so much weight on. I cant see a light at the end of the tunnel. This day for neuroligist cant come round fast enough. Im gna ask bout the hormone pill like. Oh by the way have you.noticed your chest shrinking? i dno if its jus me. Only 1 gies flat qen i lie down bt wen im uprigjt there ok. Am i being paranoid?
Reply With Quote
  #203  
Old 10-27-2011, 01:23 PM
Eve Eve is offline
Weaving the Community Fabric
 
Join Date: Jan 2009
Location: Eastern US
Posts: 286
Thanks: 56
Thanked 30 Times in 29 Posts

Red face


Actually I think I have put on weight since being on Keppra. I went off the Zoloft thinking it was making me gain weight but so far going off the Zoloft has just made me feel less bloated. And no I did not notice my chest shrinking. It sounds to me you need to make an appt with the Gynecologist as well as the Neurologists. Has the regular MD run a complete blood check on you? The Gynecologists have various methods of checking your hormone levels. I am glad to hear that you have an appt with the neurologist coming up. Bring a notepad with written questions so you don't forget to ask him certain questions.


Also I was just thinking do you know if the regular MD checked your thyroid levels? The Gynecologist can do this too. Sometimes thyroid problems can cause a variety of problems like weight ,,felling tired and etc and it is easily corrected by taking Synthroid from which I heard doesn't cause the side effects like the seizure meds. Thyroid problems are common in women. Ask if they can check your TSH (thyroid levels).

Last edited by Eve; 10-27-2011 at 01:28 PM.
Reply With Quote
  #204  
Old 10-27-2011, 01:37 PM
Esteemed Pillar of the Community
 
Join Date: Aug 2011
Posts: 622
Thanks: 61
Thanked 37 Times in 36 Posts
I have had all these checked they said they were all normal. But im going to ask for them to be checjed again i was never tired until i started to take this keppra. It makes me not sleep sometimes. Yeah av got a notepad with evrythin written down to ask and tell him. He bettwr listen or am.demandin another neuroligist.
Reply With Quote
  #205  
Old 10-27-2011, 01:52 PM
Eve Eve is offline
Weaving the Community Fabric
 
Join Date: Jan 2009
Location: Eastern US
Posts: 286
Thanks: 56
Thanked 30 Times in 29 Posts

Red face


Good plan.
Reply With Quote
  #206  
Old 10-27-2011, 02:03 PM
Esteemed Pillar of the Community
 
Join Date: Aug 2011
Posts: 622
Thanks: 61
Thanked 37 Times in 36 Posts
Hope it works. One side of my hair feels thinner than the other side but me dad felt it and he said its not. So i dni what to believe.
Reply With Quote
  #207  
Old 12-18-2011, 08:07 AM
New Here
 
Join Date: Dec 2011
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts

hair loss


hi,
im taking lamictal and keppra and am experiencing hair loss aswell.
it is driving me insane because i am getting married in 17 weeks time
and quite frankly id like to have my hair!!!
so if you find out a way to help prevent this then i am all ears
Reply With Quote
  #208  
Old 12-18-2011, 03:43 PM
Esteemed Pillar of the Community
 
Join Date: Aug 2011
Posts: 622
Thanks: 61
Thanked 37 Times in 36 Posts
Awww bless ya. If i find anything i will def let ya know. Bet the doc says ya imagining it did they? cuz they did with me.
Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
Keppra hair loss angel The Kitchen 77 02-20-2014 10:58 AM
Meds and Hair Loss ? KelVarQ The Foyer 2 08-10-2009 02:31 PM
Lamictal and hair loss? Cinnabar The Kitchen 4 03-19-2009 07:57 AM
Hair loss!!! Cinnabar The Kitchen 3 12-15-2008 01:37 PM
topiramate and hair loss mjtrewhella The Foyer 8 08-30-2007 08:38 PM


All times are GMT -5. The time now is 11:56 PM.


Powered by vBulletin® - Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO ©2009, Crawlability, Inc.
Copyright 2005 Measuring Up. ALL rights reserved.